# SDR CA120613005

- Difficulty date: June 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Deice System
- Condition: Failed
- Location: Windsheild
- Part time: 6,031 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST OFFICERS WINDSHIELD WILL NOT WORK IN NORM, WORKS OK IN WARM UP.  WINDSHIELD HEATER 1 FOUND SIGNS OF HEAT DAMAGE ON TERMINAL L2 & TERMINAL LUG ON FIRST OFFICERS WINDSCREEN.  WHILE TROUBLESHOOTING WINDOW HEAT FAULT, ALL TERMINAL CONNECTIONS HAVE WITNESS TORQUE MARKINGS.  SO WINDOW IS SUSPECTED OF CAUSING HEAT DAMAGE.  TWO WIRES INSTALLED ON NEW FIRST OFFICERS WINDSCREEN, WINDOW HEAT TESTED SERVICEABLE IAW MM 30-41-00.  WINDSHIELD EXAMINED & NO OTHER SIGNS OF DAMAGE FOUND.  SENT TO OEM PPG FOR EVALUATION.
